# SDR WX0A071497

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT T/E BRACKET CRACKED O/B OF I/B SPOILER ACTUATOR.  APPLIED DOUGLAS SERVICE BULLETIN (GROUP 1, CONDITION 2, OPTION 1) FOR TEMPORAY MD80-57-180 FIG 3 IAW SERVICE BULLETIN.
